Seroquel and Zyprexa anyone

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/17/2006 10:55 PM (GMT -7)   
I have been having major side effect from taking Seroquel, the worst were the migraines, or times my eyes hurt so mush that I had to close them. Even while driving, very scary. I went from Seroquel to Zyprexa and still have similar symptoms. Does is go away, also since they are similar medicines do you think my my body is reacting to both?" Please let me know what that might be. I talked to my pdoc a few times and he swears it is the other meds that i have been taking.
thanks. [img]/community/emoticons/eyes.gif[/img]

~Olivia

"Don't let your yesterday ruin your today."

Post Edited (olivia of course) : 10/21/2006 3:18:53 PM (GMT-6)


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 10/18/2006 12:37 AM (GMT -7)   
Hi Olivia,
 
Seroquel and Zyprexa are both antipsychotics, and yes, as you say, similar but different! :)
The only info I know on side effects of these is from their websites -- Zyprexa side effects info can be viewed at http://www.zyprexa.com/patient/sideeffects.jsp
 
As always, you might be lucky and escape with very little in the way of side effects (or with very short-term ones early in your treatment). I hope so!!
 
Sorry, that's all I got! -- Keep us posted on it!
 
Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Moderator, Bipolar Forum


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/18/2006 11:53 AM (GMT -7)   
I am just upset that in both cases the swide effect won't go away.  My pdoc just says that I am on small dose and that may be the reason that I feel like crap half of the time.
~Olivia

"Don't let your yesterday ruin your today."


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 10/18/2006 2:42 PM (GMT -7)   
Hm, does your doc have any ideas to help beyond a statement of "well this may be the reason"?! That doesn't seem like a very helpful line to take in my book!! If he/she is saying that might be causing the problems, might it not be an idea to up the dosage for a bit to see if that helps?

How long have you been on the Zyprexa? What are the other meds you're on?

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Moderator, Bipolar Forum


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/21/2006 2:21 PM (GMT -7)   
Rosie,

I have been on Zyprexa for a little over a week, and feel better than I did on Seroquel. The only side effect I have had is tooooo much sleep. I am anxious for the day I don't need it anymore. I am glad that I am finally sleeping more than I have been in the past few weeks, but it is extereme. (I was sleeping 2-4hrs a night - and now I am sleeping 12-16hrs a night) which is taking tolls on me both physically and mentally. I will keep you updated. :-)
~Olivia

"Don't let your yesterday ruin your today."


conundrum
Regular Member


Date Joined Dec 2006
Total Posts : 29
   Posted Yesterday 8:49 PM (GMT -7)   
seroquel and risperdal in some cases..have been shown to INDUCE psychosis

Djonma
Regular Member


Date Joined Aug 2005
Total Posts : 285
   Posted Today 12:48 AM (GMT -7)   
Seroquel knocks me out. I just sleep for aaages.
I've not had anything other than the grogginess of sedation, and then sleep.
Definitely talk to your doc about those side effects!
Thoracic Outlet Syndrome from birth - Diagnosed 1999
Fibromyalgia from birth - Diagnosed 2005
(?) Ulcerative Colitis - waiting for tests
(?) BiPolar
Thrombocytosis

Epilim Chrono 1000mg at night (Sodium Valproate)
Lofepramine (Feprapax or Gamanil) 140mg at night.
Quetiapine (Seroquel) when needed.


gauss2003
New Member


Date Joined Dec 2006
Total Posts : 2
   Posted Today 8:19 AM (GMT -7)   
I have been using seroquel for the past three weeks now and it has worked wonders for me in terms of sleep.  I currently take 100 -150 mg to sleep and it has been a major help.  I used to suffer from chronic insomia and so far the seroquel has worked very well.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted Today 12:29 PM (GMT -7)   
I have now stopped taking zyprexa, I was sleeping tooooo much 14-16hrs and getting headaches and having other side effects that were not pleasant.  Maybe it is because I was taking it at a low dose of 2 or 5mgs.  Either way, I told my pdoc enough, I cannot go on sleeping too much and bein slugishe the rest of the day.  I also had problems with starving in the middle of the night with both seroquel and zyprexa, and would eat enormous amounts of food, mostly sugar related.  I hated that and I don't miss it one bit.
~Olivia

"Don't let your yesterday ruin your today."

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:45 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
187 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, Stanislav, maldugs


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer